# SDR N6WA2013072701

- Difficulty date: July 27, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 21,670 hours, 14,769 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER DOOR WILL NOT SHOW CLOSED.  CLEANED FOD FROM PAX DOOR FWD PROXIMITY SENSOR, OP'S CHECKED GOOD IAW 52-71-04.
